On the spectrum of a gasdynamic problem of Frankl' for equations of mixed type
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 40-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a8,
author = {K. B. Sabitov},
title = {On the spectrum of a gasdynamic problem of {Frankl'} for equations of mixed type},
journal = {Doklady Akademii Nauk},
pages = {40--44},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a8/}
}
K. B. Sabitov. On the spectrum of a gasdynamic problem of Frankl' for equations of mixed type. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 40-44. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a8/